A Generalisation Of The Concept Of Convexity

Petar M. Vasić; Jovan D. Kečkić

Publications de l'Institut Mathématique (1971)

  • Volume: 11(25), Issue: 31, page 53-56
  • ISSN: 0350-1302

How to cite


Petar M. Vasić, and Jovan D. Kečkić. "A Generalisation Of The Concept Of Convexity." Publications de l'Institut Mathématique 11(25).31 (1971): 53-56. <http://eudml.org/doc/257374>.

author = {Petar M. Vasić, Jovan D. Kečkić},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {31},
pages = {53-56},
publisher = {Matematički institut SANU},
title = {A Generalisation Of The Concept Of Convexity},
url = {http://eudml.org/doc/257374},
volume = {11(25)},
year = {1971},

AU - Petar M. Vasić
AU - Jovan D. Kečkić
TI - A Generalisation Of The Concept Of Convexity
JO - Publications de l'Institut Mathématique
PY - 1971
PB - Matematički institut SANU
VL - 11(25)
IS - 31
SP - 53
EP - 56
LA - eng
UR - http://eudml.org/doc/257374
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.